Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunburnt

accutane and lexapro

Recommended Posts

i'm on 60mg of Accutane and 20mg of Lexapro daily. No problems at all. My derm knew I was on Lexapro when he first prescribed Tane to and he said it's not a problem. But if you're getting migraines, definitely alert your derm. Might be coming from just the Tane -- not be from combo of Lex and Tane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×